Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal

Posted by carsan01 on February 4, 2003, at 11:15:07

In reply to Re: withdrawal Maisy, posted by Lynnads on February 4, 2003, at 10:17:23

Hi Everyone,
I am on Effexor XR(it at least..i am coming off)to control Hotflashes from a shot called Lupron Depot....today is day 2 trying to get off Effexor XR.....i feel like i need some sleep. As i sit here at work, all i can think about is my comfy bed at home! I did not have any side effects at all yesterday which was my first full day....woke up without any headaches, life seemed great. But today that's not the case...my body hurts, concentration is very hard to keep, my head and eyes just can't seem to focus properly. I hope that it doesn't last long, but my heart tells me that's it's gonna last longer. I have to say though some of the emails that have been posted in the past are scary.....if i had known what i know now....i would never have started Effexor Xr....your mood definitely improves but the side effects can be terrible. I wish my doctor had gone over this medication thoroughly..i am mad at myself that i didn't ask the questions. Education can be a huge part of the problem!! Well hopefully i will feel better soon, i have too.
Have a wonderful day all :) Carsan


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:carsan01 thread:13781
URL: http://www.dr-bob.org/babble/20030204/msgs/139317.html